Economics at your fingertips  

The discrete time version of the Romer model

Lisa Morhaim (), Charles-Henri DiMaria and Cuong Le van ()
Additional contact information
Lisa Morhaim: CERMSEM, Université de Paris I, MSE, 106-112 Bd de l'Hôpital, 75013 Paris, FRANCE

Economic Theory, 2002, vol. 20, issue 1, 133-158

Abstract: This paper presents a discrete time version of the Romer 1986 model of endogenous growth. The purpose of this work is to propose detailed and simple proofs of existence of optimal solutions and of a competitive equilibrium. The framework implemented here reduces the complexity of the proofs given by Romer (1983) in his Ph.D dissertation in a continuous time framework.

Keywords: Optimal growth; Optimal path; Increasing returns; Competitive equilibrium. (search for similar items in EconPapers)
JEL-codes: C61 O32 O41 (search for similar items in EconPapers)
Date: 2002-02-20
Note: Received: March 7, 2000; revised version: April 25, 2001
References: Add references at CitEc
Citations: View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link) (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
Working Paper: The Discrete Time Version of the Romer Model (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2023-11-13
Handle: RePEc:spr:joecth:v:20:y:2002:i:1:p:133-158